MAUDE Adverse Event Report: CARDINAL HEALTH 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461043E
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2022
Type of Reportable Event Death
Event or Problem Description
The customer reported the iris tubing was misplaced in the airway due to heavy secretion.They could not confirm via visualization.The radiologist and staff via fluro missed misplaced tube due to other og (oral gastric) tube placed in stomach.Medication/nutrition was administered.Additional information received stated the patient passed away but at this time it is unknown if the device was related to the patient¿s death.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review was unable to be performed because a lot or serial number was not available.No sample and no photos were provided for evaluation.A root cause could not be determined.The supplier confirmed the production followed the specifications and instructions.No action will be taken at this moment.If additional information or a sample is provided, this investigation will be updated as necessary.No corrective action is required based on the investigation result.This complaint will be used for tracking and trending purposes.H6 medical device problem code.

Brand Name
10FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13893216
Report Number1282497-2022-10682
Device Sequence Number6441878
Product Code PIF
UDI-Device Identifier20884521742199
UDI-Public20884521742199
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/06/2022
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown